Percolation on high dimensional Menger Sponges

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)49-61
Number of pages13
JournalKobe Journal of Mathematics
Volume14
Publication statusPublished - 1997

Cite this

Percolation on high dimensional Menger Sponges. / Murai, Joushin.

In: Kobe Journal of Mathematics, Vol. 14, 1997, p. 49-61.

Research output: Contribution to journalArticle

@article{057636eaee9d44a7b39a63390ee85fb6,
title = "Percolation on high dimensional Menger Sponges",
author = "Joushin Murai",
year = "1997",
language = "English",
volume = "14",
pages = "49--61",
journal = "Kobe Journal of Mathematics",

}

TY - JOUR

T1 - Percolation on high dimensional Menger Sponges

AU - Murai, Joushin

PY - 1997

Y1 - 1997

M3 - Article

VL - 14

SP - 49

EP - 61

JO - Kobe Journal of Mathematics

JF - Kobe Journal of Mathematics

ER -